# SDR UPS00432851

- Difficulty date: May 2, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 94,119 hours, 24,390 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CRACK IN LWR CHORD LT WING GEAR WHEEL WELL BS 1319 ABOVE OVERWING LONGERON.  REPAIR ANGLE AND FILLERS FABRICATED.  REPAIR ACCOMPLISHED IAW Q/NOTE 24/2000.
